# SDR USAA011293

- Difficulty date: September 13, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 2,897 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 4 INCHES BY 4 INCHES, 3 FT FORWARD OF LEFT AFT DOOR ON FUSELAGE.  INSTALLED DOUBLER.  (M)
